Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 159, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 7:18 PM CDT for Panola County, Rusk County, Shelby County, Texas; Caddo Parish, De Soto Parish, Louisiana. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 7:18 PM CDT (00:18 UTC)
- Expired
- Apr 26, 2011, 8:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caddo Parish, LA, De Soto Parish, LA, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:46 PM CDT | TORNADO | 9 N Joaquin, TX | *** 2 INJ *** EF-2 TORNADO PATH LENGTH 42 MILES...MAXIMUM WIDTH ONE HALF MILE. MOST OF DAMAGE WAS EF-O AND EF-1. THE TORNADO BEGAN IN EASTERN PANOLA COUNTY TEXAS AND MOVED NORTHEAST INTO DESOTO PARISH LOUISIANA...INCLUDING COMMUNITIES OF LONGSTREET...KEATCHI.. |
| Apr 26, 7:58 PM CDT | TORNADO | 2 N Grand Cane, LA | NUMEROUS TREES DOWN IN THE RANCHLAND SUBDIVISION..INJURIES UNKNOWN |
| Apr 26, 7:58 PM CDT | TORNADO | Kickapoo, LA | NUMEROUS TREES DOWN ALONG HIGHWAY 171 NEAR HIGHWAY 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
| Apr 26, 4:56 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS54 KSHV 270018
SVRSHV
LAC017-031-TXC365-401-419-270115-
/O.NEW.KSHV.SV.W.0159.110427T0018Z-110427T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SHELBY COUNTY IN EASTERN TEXAS...
PANOLA COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF CARTHAGE...
SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
SOUTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...
WEST CENTRAL DE SOTO PARISH IN NORTHWEST LOUISIANA...
* UNTIL 815 PM CDT
* AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF TIMPSON...OR 10 MILES SOUTH OF CARTHAGE...AND MOVING
NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOAQUIN...LOGANSPORT...DEBERRY AND GREENWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3185 9446 3185 9448 3203 9471 3238 9413
3239 9405 3243 9404 3247 9399 3204 9371
3180 9442
TIME...MOT...LOC 0018Z 235DEG 25KT 3202 9432
$$
ELEVEN1 follow-up statement
421
WWUS54 KSHV 270102
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 PM CDT TUE APR 26 2011
TXC365-401-419-270112-
/O.CAN.KSHV.SV.W.0159.000000T0000Z-110427T0115Z/
RUSK TX-PANOLA TX-SHELBY TX-
802 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...PANOLA AND RUSK
COUNTIES IS CANCELLED...
LAT...LON 3198 9401 3199 9402 3199 9404 3202 9404
3235 9403 3241 9404 3243 9404 3247 9399
3204 9371 3196 9396
TIME...MOT...LOC 0102Z 235DEG 25KT 3213 9387
$$
LAC017-031-270115-
/O.CON.KSHV.SV.W.0159.000000T0000Z-110427T0115Z/
CADDO LA-DE SOTO LA-
802 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR DE SOTO AND CADDO PARISHES...
AT 758 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LONGSTREET...OR 13 MILES NORTHWEST OF
MANSFIELD...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
CANE...SPRING RIDGE...KICKAPOO...GLOSTER...MOUNT OLIVE...REEDS STORE
AND GREENWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3198 9401 3199 9402 3199 9404 3202 9404
3235 9403 3241 9404 3243 9404 3247 9399
3204 9371 3196 9396
TIME...MOT...LOC 0102Z 235DEG 25KT 3213 9387
$$
ELEVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:56 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 26, 2:56 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011
.DISCUSSION...
PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.
ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.
&&
.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 79 53 79 53 / 60 30 10 0 0
MLU 70 81 52 75 50 / 60 40 10 0 0
DEQ 56 70 43 76 46 / 80 50 10 0 0
TXK 66 74 49 77 52 / 80 40 10 0 0
ELD 66 75 47 77 48 / 80 50 10 0 0
TYR 65 75 52 78 54 / 60 10 10 0 0
GGG 67 79 51 78 52 / 60 20 10 0 0
LFK 69 82 53 82 51 / 40 10 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
&&
14/05Hazardous weather outlook, Apr 26, 12:00 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Special weather statement, Apr 26, 5:58 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT TUE APR 26 2011
OKZ077-TXZ096-270000-
MCCURTAIN-RED RIVER-
558 PM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...
AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
EAST OF NASHOBA TO PARIS...OR ALONG A LINE EXTENDING FROM 19 MILES
EAST OF CLAYTON TO PARIS...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 26, 6:10 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG CUNEY 32.04N 95.42W
04/25/2011 CHEROKEE TX PUBLIC
TREES DOWN ALONG HIGHWAY 69 NEAR CUNEY.
&&
15Local storm report, Apr 26, 6:30 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD LINDALE 32.51N 95.41W
04/25/2011 SMITH TX LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED BY TYLER DPS ON THE SOUTH SIDE OF
THE LINDALE CITY LIMITS JUST SOUTH OF I-20 NEAR CR 420.
&&
15Local storm report, Apr 26, 6:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
652 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST TEXARKANA 33.45N 94.02W
04/26/2011 E60.00 MPH MILLER AR TRAINED SPOTTER
SPOTTER REPORTING 60 MPH WIND GUST IN TEXARKANA
&&
04Local storm report, Apr 26, 6:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 3 W LINDALE 32.51N 95.46W
04/26/2011 E3.00 INCH SMITH TX NWS EMPLOYEE
3.25 INCH HAIL RELAYED FROM NWS FWD
&&
04Local storm report, Apr 26, 7:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 1 NNE HAWKINS 32.60N 95.20W
04/26/2011 WOOD TX FIRE DEPT/RESCUE
TORNADO BRIEFLY DROPPED DOWN NORTHEAST OF HAWKINS AND
QUICKLY WENT BACK UP
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Tornado Warning | SHV | Harrison, Marion | 50 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 47 min |
| Apr 26, 7:41 PM CDT | Tornado Warning | SHV | Panola | 49 min |
| Apr 26, 7:47 PM CDT | Tornado Warning | SHV | Gregg, Rusk, Smith, Upshur | 43 min |
| Apr 26, 8:28 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Smith | 35 min |
| Apr 26, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 41 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola, Rusk | 54 min |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 49 min |
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 49 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 57 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 55 min |
| Apr 26, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, San Augustine, Shelby | 56 min |
| Apr 27, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 67 min |
| Apr 27, 1:28 AM CDT | Tornado Warning | SHV | Angelina, San Augustine | 32 min |
| Apr 27, 1:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Apr 27, 2:00 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 47 min |
| Apr 27, 4:46 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 59 min |
| Apr 27, 5:15 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 60 min |
| Apr 27, 7:30 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 12 hr |
| Apr 26, 7:22 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 23 min |
| Apr 26, 7:44 PM CDT | Tornado Warning | SHV | Bossier, Webster | 46 min |
| Apr 26, 8:25 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 50 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, De Soto, Natchitoches, Red River | 45 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 32 min |
| Apr 26, 8:52 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 38 min |
| Apr 26, 9:05 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Apr 26, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson | 50 min |
| Apr 26, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 44 min |
| Apr 26, 9:25 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 35 min |
| Apr 26, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 9:49 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 41 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Ouachita | 46 min |
| Apr 26, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 43 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Union | 46 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 46 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | SHV | Jackson, Ouachita | 42 min |
| Apr 26, 10:37 PM CDT | Tornado Warning | SHV | Ouachita | 23 min |
| Apr 26, 10:46 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Red River, Union | 44 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Apr 26, 10:54 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 51 min |
| Apr 26, 10:57 PM CDT | Tornado Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 61 min |
| Apr 26, 11:28 PM CDT | Tornado Warning | SHV | Jackson, Ouachita, Union | 47 min |
| Apr 26, 11:31 PM CDT | Flash Flood Warning | SHV | Jackson, Lincoln, Ouachita | 4 hr |
| Apr 27, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more | 61 min |
| Apr 27, 12:39 AM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 46 min |
| Apr 27, 1:05 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 44 min |
| Apr 27, 1:05 AM CDT | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 55 min |
| Apr 27, 1:16 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more | 59 min |
| Apr 27, 1:44 AM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 31 min |
| Apr 27, 2:15 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 60 min |
| Apr 27, 3:27 AM CDT | Flash Flood Warning | SHV | Jackson, Ouachita | 6 hr |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.